# SDR DLM88954654

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 3210 · Main Landing Gear
- Part: Piston
- Part number: 5935347503
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ERA 335832-14, FOUND LEFT MAIN GEAR PISTON CRACKED O/B AND I/B LUG AT TORQUE LINK (S/N MALSS019).
